Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 187, NWS Atlanta, GA

May 12, 2025Emanuel County, Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2025, 4:22 PM EDT for Emanuel County, Montgomery County, Toombs County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2025, 4:22 PM EDT (20:22 UTC)
Expired
May 12, 2025, 5:00 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 115 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2025-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2025-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS52 KFFC 122022
SVRFFC
GAC107-209-279-122100-
/O.NEW.KFFC.SV.W.0187.250512T2022Z-250512T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
422 PM EDT Mon May 12 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Toombs County in southeastern Georgia...
  South central Emanuel County in east central Georgia...
  Southeastern Montgomery County in central Georgia...

* Until 500 PM EDT.

* At 421 PM EDT, a severe thunderstorm was located over Rock Springs,
  or 9 miles northwest of Plant Hatch, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Vidalia, Uvalda, Stillmore, Oak Park, Santa Claus, Alston,
  Center, Toombs Central, Ohoopee, New Branch, Ponderosa, South
  Thompson, English Eddy, Rock Springs, Cedar Crossing, Johnson
  Corner, and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3212 8220 3194 8237 3196 8239 3195 8239
      3204 8254 3247 8227 3243 8219 3235 8225
      3235 8224 3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 2021Z 213DEG 25KT 3206 8241 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
235 
WWUS52 KFFC 122044
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon May 12 2025

GAC209-122053-
/O.CAN.KFFC.SV.W.0187.000000T0000Z-250512T2100Z/
Montgomery GA-
444 PM EDT Mon May 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3212 8220 3203 8229 3213 8245 3247 8227
      3243 8219 3235 8225 3235 8224 3223 8221
      3218 8219 3216 8218
TIME...MOT...LOC 2043Z 213DEG 25KT 3219 8231 

$$

GAC107-279-122100-
/O.CON.KFFC.SV.W.0187.000000T0000Z-250512T2100Z/
Toombs GA-Emanuel GA-
444 PM EDT Mon May 12 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL TOOMBS AND SOUTH CENTRAL EMANUEL COUNTIES...

At 443 PM EDT, a severe thunderstorm was located over Lyons, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, South Thompson,
Center, Ohoopee, New Branch, Ponderosa, and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3212 8220 3203 8229 3213 8245 3247 8227
      3243 8219 3235 8225 3235 8224 3223 8221
      3218 8219 3216 8218
TIME...MOT...LOC 2043Z 213DEG 25KT 3219 8231 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
109 
WWUS52 KFFC 122052
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Mon May 12 2025

GAC107-279-122101-
/O.EXP.KFFC.SV.W.0187.000000T0000Z-250512T2100Z/
Toombs GA-Emanuel GA-
452 PM EDT Mon May 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TOOMBS AND SOUTH
CENTRAL EMANUEL COUNTIES WILL EXPIRE AT 500 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3212 8220 3203 8229 3213 8245 3247 8227
      3243 8219 3235 8225 3235 8224 3223 8221
      3218 8219 3216 8218
TIME...MOT...LOC 2051Z 213DEG 25KT 3222 8229 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:39 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 12, 2:39 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
239 PM EDT Mon May 12 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon May 12 2025

Key Messages:

- Scattered thunderstorms, isolated strong to severe, are possible
today. The main threat will be damaging winds and some hail, though a
brief tornado cannot be fully ruled out.

- Rainfall will continue in the region today and Tuesday, though the
widespread flooding threat continues to decline. Training
thunderstorms in our SE counties this afternoon may pose a FF threat.

Discussion:

Current satellite imagery shows the cut-off low's
center over the LAMS region as pressure drops along the Gulf
Coast. The low will continue to slowly move to the east northeast
over the coming day and slowly bring our wet and active period to
an end. Conditions continue to destabilize over the western CWA.
Cloud coverage has underperformed model guidance and has led to
CAPE values increasing by nearly 1000 J/Kg in the last 3 hours
(over- performing). Given the destabilization and increased dry
air, continue to expect thunderstorms to develop this afternoon or
in the next few hours with a few being strong to severe. The main
hazards will be localized gusty to damaging winds (DCAPE already
near 900) and some hail (Mid level lapse rates >6.5 already and a
corridor of Large Hail Parameter >6). Flooding threat across the
area continues to diminish for all but the southeast CWA. N storm
motion and S prorogation this afternoon could mean a training rain
threat over the southeast CWA, where significant rainfall fell
yesterday. Precipitation tomorrow will mostly be in the form of
showers. The heaviest and most widespread rain showers will be
along and north of I20.

Temperatures rebound quickly through Wednesday with highs increasing
to the mid and even upper 80s. Mid level flow turns out of the NW
with slightly drier profiles. Storms could develop with organized
cold pools, with a continued threat of this through the long term as
well.

SM

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon May 12 2025

Key Messages:

    -Temps warm up into the 90s through Monday.
    -Dry weather for Thursday.
    -Rain chances return for start of the weekend with daily
     potential for strong to severe storms through Monday.

Discussion:

For Wednesday night, lingering rain chances will encompass much of
eastern Georgia as the low pressure system currently over the area
pushes into the northeast overnight Wednesday into Thursday morning.
Models are currently showing ~1000-1500 J/kg for MUCAPE and lapse
rates ~7-8 C/km. Should the storms be able to form with the main
forcing pushing well northeastward, then we are likely to see a
general thunder type risk like outlines by SPC over north Georgia
with main threats likely to be small hail and gusty winds like the
past couple of days.

Pushing into Thursday, the low pressure system will be well to the
northeast, with momentary ridging over Georgia which will result in
our one day of dry weather expected over the area. With the mid-
level ridging and sfc high pressure funneling warm moist air into
the area, temps will quickly rise into the 90s over much of the
area. To begin the weekend, we'll see a frontal boundary begin to
dip into north Georgia and southern TN and that will be our main
emphasis for any strong to severe weather into the early parts of
next week. With the front hanging out over north Georgia, should see
most storms stick to that northern Georgia area although with it
being towards the end of the longterm, the front could meander
further south during this time frame. Daily afternoon CAPE values of
1500-2000 J/kg are currently forecasted with elevated shear values.
With the elevated shear values we will be looking out for the chance
for these storms to become more linear in nature and have more of a
damaging wind threat vs just a popcorn summer type setup. As
mentioned in previous AFDs we'll be continuing to monitor the threat
for MCS or linear QLCS type systems through Monday afternoon.

In addition to the elevated rain chances, with the high pressure to
our south, warm air will be funneled into the area resulting in
highs in the 90s which are ~8-10 degrees above normal for the area.

Hernandez

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Mon May 12 2025

VFR conditions to last for a few hours. Scattered to isolated SHRA
and TSRA move into the area through about the 19z hours through
evening. Cigs drop overnight behind precipitation clearing Tues
morning. SHRA and TSRA return tomorrow afternoon. Winds currently
S SE to become light to SW overnight.

//ATL Confidence...18Z Update...
Medium Low confidence cigs overnight.
Medium confidence precipitation coverage each day.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  76  60  80 /  70  70  30  40
Atlanta         61  75  61  83 /  50  70  40  30
Blairsville     56  70  55  75 /  80  90  50  70
Cartersville    59  74  59  83 /  50  80  40  30
Columbus        60  79  62  87 /  20  40  10  10
Gainesville     61  73  60  79 /  70  80  40  50
Macon           60  79  61  85 /  30  50  20  20
Rome            59  76  59  83 /  50  80  40  30
Peachtree City  59  76  60  83 /  30  70  30  20
Vidalia         64  82  64  86 /  50  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....Hernandez
AVIATION...SM
Hazardous weather outlook, May 12, 10:46 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1046 AM EDT Mon May 12 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1046 AM EDT Mon May 12 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A couple of isolated strong to severe thunderstorms are possible
in the region today. The primary hazards with any stronger storms
should be damaging winds gusts, but a brief tornado or a burst of
hail can't be ruled out.

An isolated heavy rain and flooding threat will continue through
today in north and central Georgia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are expected Tuesday and Wednesday,
mainly during the afternoon and evening. Additional thunderstorm
activity is possible next weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight

In the hours before

Special weather statement, May 12, 10:35 AM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1035 AM EDT Mon May 12 2025

GAZ047>049-059-121500-
Morgan GA-Walton GA-Jasper GA-Newton GA-
1035 AM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of southwestern Morgan,
southeastern Walton, northeastern Jasper and east central Newton
Counties through 1100 AM EDT...

At 1035 AM EDT, a strong thunderstorm was near Shady Dale, or near
Monticello, moving north at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Madison, Monticello, Social Circle, Rutledge, Newborn, Mansfield,
Shady Dale, Calvin, Farrar, Hard Labor Creek State Park, and Brick
Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3344 8352 3343 8353 3331 8354 3331 8374
      3362 8378 3369 8362 3362 8350
TIME...MOT...LOC 1435Z 181DEG 30KT 3339 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 10:37 AM EDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1037 AM EDT Mon May 12 2025

GAZ014-015-022-023-034-121500-
Hall GA-Dawson GA-Forsyth GA-Gwinnett GA-Lumpkin GA-
1037 AM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of Forsyth, south
central Lumpkin, north central Gwinnett, southeastern Dawson and
western Hall Counties through 1100 AM EDT...

At 1037 AM EDT, a strong thunderstorm was over Lake Lanier Islands,
or near Cumming, moving north at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cumming, Dawsonville, Sugar Hill, Buford, Rest Haven, Dougherty,
Buford Dam-Lake Lanier Parks, Coal Mountain, Aqualand Park, Matt,
Silver City, Chestatee, Oscarville, Lake Lanier Islands, and War Hill
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3411 8396 3411 8417 3442 8422 3447 8407
      3442 8393
TIME...MOT...LOC 1437Z 180DEG 30KT 3419 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 12:59 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1259 PM EDT Mon May 12 2025

GAZ042-052-121730-
Carroll GA-Heard GA-
1259 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 130 PM EDT...

At 1259 PM EDT, a strong thunderstorm was near Ephesus, or 11 miles
northeast of Wedowee, moving north at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Carrollton, Bowdon, Ephesus, Tyus, and Blackjack Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3359 8523 3355 8510 3331 8527 3358 8532
TIME...MOT...LOC 1659Z 199DEG 23KT 3338 8531

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 3:03 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Mon May 12 2025

GAZ001-002-121930-
Walker GA-Dade GA-
303 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of southwestern Walker
and southwestern Dade Counties through 330 PM EDT...

At 302 PM EDT, a strong thunderstorm was near Sulpher Springs, or 13
miles northwest of Summerville, moving north at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Trenton, Rising Fawn, Cloudland Canyon State Park, and Cooper
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3482 8529 3459 8538 3459 8553 3487 8559
TIME...MOT...LOC 1902Z 188DEG 15KT 3463 8550

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 3:30 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon May 12 2025

GAZ042-052-122000-
Carroll GA-Heard GA-
330 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 400 PM EDT...

At 328 PM EDT, a strong thunderstorm was near Ephesus, or 11 miles
east of Wedowee, moving north at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Bowdon, Mount Zion, Ephesus, Roopville, Frolona, John
Tanner State Park, Tyus, Blackjack Mountain, Roosterville, and
Waresville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3365 8529 3368 8521 3359 8507 3326 8520
      3322 8525 3365 8534
TIME...MOT...LOC 1928Z 191DEG 21KT 3336 8529

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 4:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Mon May 12 2025

GAZ041-042-122030-
Haralson GA-Carroll GA-
400 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of Haralson and western
Carroll Counties through 430 PM EDT...

At 400 PM EDT, a strong thunderstorm was near John Tanner State Park,
or near Carrollton, moving north at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Buchanan, Bremen, Temple, Tallapoosa, Bowdon, Mount Zion,
Waco, Eubank Lake, Bowdon Junction, Abilene, Draketown, Felton, and
John Tanner State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3390 8530 3390 8522 3391 8521 3391 8505
      3390 8503 3381 8504 3380 8500 3347 8510
      3350 8531
TIME...MOT...LOC 2000Z 188DEG 28KT 3356 8520

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:14 AM EDTFlash Flood WarningFFCToombs6 hr
May 12, 6:22 AM EDTSpecial Weather StatementFFCFloyd38 min
May 12, 8:02 AM EDTSpecial Weather StatementFFCWhitfield28 min
May 12, 10:35 AM EDTSpecial Weather StatementFFCJasper25 min
May 12, 10:37 AM EDTSpecial Weather StatementFFCForsyth23 min
May 12, 12:59 PM EDTSpecial Weather StatementFFCHeard31 min
May 12, 3:03 PM EDTSpecial Weather StatementFFCDade27 min
May 12, 3:30 PM EDTSpecial Weather StatementFFCCarroll30 min
May 12, 4:00 PM EDTSpecial Weather StatementFFCCarroll, Haralson30 min
May 12, 4:31 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe29 min
May 12, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
May 12, 5:25 PM EDTSpecial Weather StatementFFCWilkes35 min
May 12, 5:52 PM EDTSpecial Weather StatementFFCMadison38 min
May 12, 6:13 PM EDTSpecial Weather StatementFFCWheeler32 min
May 12, 6:28 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler47 min
May 12, 6:32 PM EDTSpecial Weather StatementFFCClarke, Jackson28 min
May 12, 6:33 PM EDTSpecial Weather StatementFFCWashington27 min
May 12, 6:40 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison50 min
May 12, 7:02 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
May 12, 7:10 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson22 min
May 12, 7:18 PM EDTSpecial Weather StatementFFCWarren, Wilkes42 min
May 12, 7:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson56 min
May 12, 7:49 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs26 min
May 12, 7:59 PM EDTSpecial Weather StatementFFCWarren, Wilkes46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.